Cosmological models with Yang-Mills fields

E. Elizalde, A. J. López-Revelles, S. D. Odintsov, S. Yu Vernov

    Research output: Contribution to journalArticleResearchpeer-review

    21 Citations (Scopus)


    Cosmological models with an SU(2) Yang-Mills field are studied. For a specific model with a minimally coupled Yang-Mills Lagrangian, which includes an arbitrary function of the second-order term and a fourth-order term, a corresponding reconstruction program is proposed. It is shown that the model with minimal coupling has no de Sitter solutions, for any nontrivial function of the second-order term. To get de Sitter solutions, a gravitational model with nonminimally coupled Yang-Mills fields is then investigated. It is shown that the model with non-minimal coupling has in fact a de Sitter solution, even in absence of the cosmological constant term. © 2013 Pleiades Publishing, Ltd.
    Original languageEnglish
    Pages (from-to)996-1003
    JournalPhysics of Atomic Nuclei
    Issue number8
    Publication statusPublished - 1 Aug 2013


    Dive into the research topics of 'Cosmological models with Yang-Mills fields'. Together they form a unique fingerprint.

    Cite this